# SDR 98ZZZX4505

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303ET
- Make and model: Cessna T303
- Aircraft serial: T30300036
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 646057
- Condition: Cracked
- Location: Lt/Rt
- Part time: 1,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOWER LT MOUNTING BRACKET OF BOTH LT AND RT ENGINES CRACKED.  CRACKS FOUND JUST FORWARD OF AFT ALTERNATOR MOUNTING BOSS.  LEFT ENGINE WAS ABVIOUS, BUT RIGHT ENGINE MOUNT BRACKET HAD TO BE DYE PENETRANT.  REMOVED AND REPLACED BOTH MOUNTING BRACKETS WITH NEW.
